# SDR AU980664

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISEI3
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR MICROSWITCH FAULTY.  PART TC:  6,400.
